Aug 19, 2004
I was reading on line at AIDS MEDS.COM that there is a potential harmful food drug interaction for people taking Norvir. Neither my Dr, nor pharmacist mentioned this. I do take norvir and consume grapefruits and grapefruit juice almost daily. I have not noticed any negative side effects. Would I, or is this something that only blood workup will reveal. I've stopped eating grapefruits until I have a chance to discuss with my Dr. But I wanted to get the "Experts'" opinion as well.
Response from Mr. Vergel
Grapefruit can increase your blood levels of medications (Norvir also does that, as you know). You may have a lot more side effects because of higher medication blood levels. I would try to avoid it. It is a great fruit with lots of antioxidants. Try eating oranges, blue berries, lemons, and other fruits instead. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Licking Vagina Safe?
- Probability Of Getting HIV From Sex With A Prostitute
- Blood In Urine After Masturbation Worried I Have HIV
- Burning Penis After Getting Head Worried I Have HIV
- Coated Tongue After Oral Sex Worried I Have HIV
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.